# SDR DALA2025123109561

- Difficulty date: December 23, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 98,266 hours, 18,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT 4L DOOR FELL OFF - UNABLE TO REATTACH.   REINSTALLED LIGHT IAW AMM 33-51. OK FOR SERVICE. (7789991)
